# SDR AALA202404230551

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 9,740 hours, 3,609 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Apu Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL AT 120 KTS THE LEFT GENERATOR FAILED. WE TOOK OFF AND STARTED THE APU AND COMPLETED QRH CHECKLIST AND PUT LEFT GENERATOR ON THE APU. AIRCRAFT RETURNED TO FIELD, LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE FOUND HIGH RESISTANCE WAS FOUND ON WIRING BETWEEN LH GCU AND FIRE HANDLE, REFWDM 24-22-11 SHT 2, D40428P AND D576. MIA AVX FOUND D42276P, ON J72, AT POS 17, NOT SECURED. CONNECTOR HAS BEEN INSPECTED, REINSPECTED, AND RESECURED. THE WIRING FROM THE GCU THRU THIS CONNECTOR TO THE FIRE HANDLE SWITCH AND BACK TO THE GCU CHECKS GOOD.
